Calciphylaxis: A condition mimicking necrotizing vasculitis


Melikoglu M., Apaydin S., Hamuryudan V., Yurdakul S. , Uygun N., Aki H., ...Daha Fazla

CLINICAL RHEUMATOLOGY, cilt.15, ss.498-500, 1996 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 15 Konu: 5
  • Basım Tarihi: 1996
  • Doi Numarası: 10.1007/bf02229650
  • Dergi Adı: CLINICAL RHEUMATOLOGY
  • Sayfa Sayıları: ss.498-500

Özet

A patient with end stage renal disease developed ischaemic skin necrosis and digital gangrene. He had diffuse arterial calcification associated with hyperparathyroidism secondary to renal failure. The patient received inappropriate cyclophosphamide therapy as he had been misdiagnosed as having an inflammatory vasculitis. This clinical picture, previously named ''calciphylaxis'' should come into the differential diagnosis of systemic vasculitis in a uraemic patient with hyperparathyroidism.